# SDR ASAA2014070208514

- Difficulty date: July 2, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545785U9
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW CASTING DOUBLER AT BS 450 HAS CORRODED.  ACFT GROUNDED. R & R WITH A NEW RT WINDOW CASTING AT STA 450 IAW SRM 51-40-02-0G-0, W 1", O .120, R .109, L 2", D .011.
